MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302830
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, albumin was leaking around the black plunger portion of the syringe into the barrel of the syringe behind the plunger.
 
Additional Manufacturer Narrative
Investigation summary: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported that medication was leaking around the black plunger portion of the syringe.To support the investigation, two samples, each with an opened blister package, were received for evaluation by our quality team.A visual inspection of the returned units was performed, during which no defects or imperfections were observed.Both samples were subsequently tested for leakage and met all acceptance criteria.A device history record review was conducted for material number 302830, lot 3352821.This review did not identify any quality issues during the manufacturing process that could have contributed to the reported condition, and no related quality notifications were identified.All manufacturing processes and final inspections were completed in accordance with established specification requirements.Additionally, there have been no other similar events reported for this lot to date.Based on the results of the investigation, including the evaluation of the returned samples, the reported issue could not be confirmed.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24830234
Report Number9616066-2026-00934
Device Sequence Number18697070
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)240104(17)281231(10)3352821
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number3352821
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/24/2026
06/02/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date04/27/2026
06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown